MathSciNet Relay Station
MathSciNet bibliographic data
MR2656343 91G30 (91B30)
Xie, Jie-hua; Zou, Wei Expected present value of total dividends in a delayed claims risk model under stochastic interest rates. Insurance Math. Econom. 46 (2010), no. 2, 415–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement